Cookie Img
Home » Products » O. T. C. Products » Paracetamol - 250 mg Susp.

Paracetamol - 250 mg Susp.

Paracetamol - 250 mg Susp.
Paracetamol - 250 mg Susp.
Product Code : 26
Brand Name : Neuromol - 250 Susp
Product Description

Analgesic Antipyritic Suspension for Children.

Neuromol  - 250 Suspension  contains Paracetamol  - 250  mg   (acetaminophen) is a pain reliever and a fever reducer for Children.

Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.

Paracetamol may also be used for other purposes also.


ULTRAMARK GROUP OF COMPANIES

Contact Us

( *represents compulsory fields )

Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



  • Contact Details
  • ULTRAMARK GROUP OF COMPANIES
  • Ultramark House, Geeta Vihar, Threekay Lane, Ferozepur Road, Ludhiana - 142021, Punjab, India
  • Mr. Surinder Kaur (CEO)
  • Mr. Sajad Hussain (CEO For Consumer Division)
Paypal
Product Showcase
ULTRAMARK GROUP OF COMPANIES All Rights Reserved.